Archiv der Mathematik

, Volume 61, Issue 3, pp 277–284 | Cite as

New characterizations of the Clifford tori and the Veronese surface

  • Chuanxi Wu
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    K. Benko, M. Kothe, K. D. Semmler andU. Simon, Eigenvalue of the Lapiacian and curvature. Colloq. Math.42, 19–31 (1979).Google Scholar
  2. [2]
    S. S.Chern, Minimal submanifolds in a Riemannian manifold. Kansas 1968.Google Scholar
  3. [3]
    S. S.Chern, M.Do Carmo and S.Kobayashi, Minimal submanifolds of a sphere with second fundamental form of constant length. In: Selected Papers, S. S. Chern ed., 393–409, Berlin-Heidelberg-New York 1978.Google Scholar
  4. [4]
    A.-M. Li andJ. M. Li, An intrinsic rigidity theorem for minimal submanifolds in a sphere. Arch. Math.58, 582–594 (1992).Google Scholar
  5. [5]
    Y. B. Shen, Curvature and stability for minimal submanifolds. Sci. Sinica Ser. A31, 787–797 (1988).Google Scholar
  6. [6]
    J. Simons, Minimal varieties in Riemannian manifolds. Ann. of Math. (2)88, 62–105 (1968).Google Scholar
  7. [7]
    C. X. Wu, A characterization of Clifford minimal hypersurfaces (Chinese). Adv. in Math. (Beijing)18, 352–355 (1989).Google Scholar

Copyright information

© Birkhäuser Verlag 1993

Authors and Affiliations

  • Chuanxi Wu
    • 1
  1. 1.Department of MathematicsHubei UniversityWuhanPeople's Republic of China

Personalised recommendations